# SDR YENA2021041300229

- Difficulty date: April 2, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N981JT
- Make and model: Airbus A321-231
- Aircraft serial: 7692
- Aircraft time: 15,363 hours, 2,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Washer
- Part number: D30664709
- Part serial: A9941RP
- Condition: Failed
- Part time: 58,373 hours, 18,245 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, HIT ESCAPE SLIDE RAFT ON FUSELAGE WHEN THE DOOR IS FULLY OPENED AND LOCKED DUE TO SWELLING AT PASSENGER CREW DOOR 841.  REMOVED ESCAPE SLIDE RAFT P/N DD30664-709, S/N A9941RP, IAW 25-62-44-000-804-A AND INSTALLED SERVICEABLE ESCAPE SLIDE RAFT P/N D30664-709, S/N A9111RP ON DOOR 841 IAW AMM 25-62-44-400-803-A
